Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the effect of smoking ganja ?

Hi, iam somking ganja in 5 years to my body is virye slem and crouch what is the condesion of my body
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
welcome to is an intoxicant.short-term effects of use include problems with memory and learning; distorted perception (sights, sounds, time, touch); difficulty in thinking and problem solving; loss of coordination; and increased heart rate, anxiety, and panic attacks. The impact on memory and learning can last for days or weeks after its acute effects wear off.Long term side effects include bronchitis,and even lung cancer.It also may affect your mental health. Studies show that early use may increase your risk of developing psychosis .Learning and attention skills are impaired among people who use it heavily.excessive weed use can lead to erectile problems and lower sperm count.Hope this will help you to decide that you have to leave the drug as early as possible.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor